ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Genus-two correlators for critical Ising model

Behera, N and Malik, RP and Kaul, RK (1989) Genus-two correlators for critical Ising model. In: Physical Review D: Particles and Fields, 40 (6). pp. 1993-2003.

[img] PDF
Restricted to Registered users only

Download (1MB) | Request a copy


The characters and one- and two-point correlators for the critical Ising model on a genus-two Riemann surface have been obtained using their modular transformation properties and the factorization properties in the pinching limit of the zero-homology cycle of the surface. The procedure can easily be generalized to higher-genus Riemann surfaces and also to other rational conformal field theories.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to The American Physical Society
Department/Centre: Division of Physical & Mathematical Sciences > Centre for Theoretical Studies (Ceased to exist at the end of 2003)
Division of Physical & Mathematical Sciences > Physics
Date Deposited: 26 Feb 2008
Last Modified: 19 Sep 2010 04:42
URI: http://eprints.iisc.ac.in/id/eprint/12894

Actions (login required)

View Item View Item